# SDR 98ZZZX4490

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CGSPL
- Make and model: Cessna A185F
- System (JASC): 3242 · Brake
- Part: Brake Disk
- Part number: 47606
- Condition: Failed
- Location: Mlg
- Component: Cleveland
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT BRAKE DISK INSTALLED ON EDO 3500 AMPHIBIOUS FLOATS.  FLANGE FAILURE AT EACH OF THREE MOUNTING HOLES TO WHEEL RESULTING IN LOCKED BRAKE.  DISK IS EXCESSIVELY LOADED IN THIS INSTALLATION DUE TO GROSS WINDS OF AIRCRAFT, SPEEDS, AND NECESSITY OF OVERUSE OF BRAKES IN CROSSWIND TAXIING.
